# SDR SWAA2012050303664

- Difficulty date: April 23, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 28,912 hours, 16,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STAB STA 101.9 AND 111.1.  REPAIRED SKIN IAW SRM.
